In this paper, we propose new theorems of the reduced differential transform method (RDTM) for solving a class of two-dimensional linear and nonlinear Volterra integral equations (VIEs) of the second kind. The advantage of this method is its simplicity in using. It solves the equations straightforward and directly without using perturbation, Adomian’s polynomial, linearization or any other transformation and gives the solution as convergent power series with simply determinable components. Also, six examples and numerical results are provided so as to validate the reliability and efficiency of the method.
Moosavi Noori, Seyyedeh R. and Taghizadeh, Nasir
Application of Reduced Differential Transform Method for Solving Two-dimensional Volterra Integral Equations of the Second Kind,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/24